# SDR AALA201711079011

- Difficulty date: November 5, 2017
- Submitted: November 11, 2017
- Operation: Air carrier
- Aircraft: N101NN
- Make and model: Airbus A321-231
- Aircraft serial: 5834
- Aircraft time: 13,531 hours, 2,774 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT WIRE BROKEN BY SEAT 14A, UNDER THE BULKHEAD.  SECURED THE WIRE, PERFORMED AN OPS CHECK IAW AMM 33-51-00.
